# SDR MALA965172

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A103
- System (JASC): 3425 · Integrated Flight System
- Part: Ahars Computer
- Part number: 6225190113
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3006 - ON CLIMB-OUT FROM DTW, THE FIRST OFFICER'S EADI AND EHSI WENT BLANK.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE NR 2 AHRS COMPUTER.  ALL CHECKS SATISFACTORY.  (X)
